MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; DENTAL IMPLANT
Catalog Number HT2.0LG
Medical Device Problem Codes Fracture (1260); Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier, age, weight, other relevant history, including preexisting medical conditions, implant date and explant date were not provided.When the requested information becomes available, a supplementary report will be submitted.Lot information unknown.If additional information becomes available a supplementary report will be submitted.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.Pma/510(k) - not applicable.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).
 
Event or Problem Description
Per (b)(4), during clinical procedure, product is fractured.
 
Additional Manufacturer Narrative
Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type and h6 to report that the device was not received for analysis.

Brand Name
SIMPLYLEGACY DRIVER
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key10625439
Report Number3001617766-2020-06939
Device Sequence Number3158977
Product Code NDP
UDI-Device Identifier10841307119814
UDI-Public10841307119814
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT2.0LG
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1